# SDR AALA20090318TUL05

- Difficulty date: March 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,989 hours, 16,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663
- Condition: Corroded
- Location: Cargo Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LEFT TIE DOWN TRACK FROM STATION 1212-1231.  REMOVED AND REPLACED TIE DOWN TRACK PER 25-52-00-03L.
